# SDR ASAA12511437

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 7,980 hours, 2,501 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, STAB TRIM BECAME INOPERATIVE ON RUNNING QRH PROCEDURE FOUND STAB TRIM CONTROL CIRCUIT BREAKER POPPED.  DIVERSION TIME: 28 MINUTES.  DISCONNECTED ELECTRONIC CONNECTOR CAPT CONTROL CUTOUT SWITCH.  CIRCUIT BREAKER REMAINS CLOSED WITH ELECTRONIC STAB MOVEMENT.  R & R CAPTAIN`S CONTROL COLLUMN SWITCH IAW 27-41-51-400-801.  OPS CHECK OF CAPTS COLUMN CUTOUT SWITCH IAW 27-41-710-801.  SATISFACTORY STAB TRIM MOTOR TEST IAW AMM 27-41-71-700-801.   STAB TRIM MOTOR TEST 22-11-601-701-801, PERFOMED SATISFACTORY.   STAB TRIM CONTROL CIRCUIT BREAKER REMAINS CLOSED THROUGHOUT TEST.
